| Catalog Number |
100/133/075 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was stated that after nasal intubation, there was a cuff leak and camera fogging, so the tube was replaced.After replacement, the previously used tube was checked, and air leakage from the cuff was confirmed.The airway was maintained, and there was no impact on the respiratory condition.The event occurred during patient use at the facility.There was no reported patient harm/adverse event.
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
H6: codes were updated.One device was returned for investigation.The reported that complaint of leakage confirmed.The probable cause is unknown.The timeframe of the occurrence cannot be determined.There were no damages or anomalies observed.A device history record (dhr) review reported no discrepancies or non-conformance's during the manufacturing of the reported lot number.